# SDR SWAA2023010975209

- Difficulty date: November 23, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING 2022-664065<[01] TOOL USED; CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 17/OCT/23.;[02] TOOL USED: POSITECTOR P/N: NS2; S/N: 138341; DUE DATE: 07/JUN/2023. HOT BONDER P/N : HCS9200B-AV; S/N: 18185781; DUE DATE: 16/JAN/2023.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 16-JAN-23.;[04] UT EQUIPMENT P/N: S-3; S/N: 064; DUE DATE: 19-JUL-23;[05] REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW.;[06] TASK COMPLETED RII
